Weihua Deng
Results

Journal Article
A New Family of Difference Schemes for Space Fractional Advection Diffusion Equation
Advances in Applied Mathematics and Mechanics, Vol. 9 (2017), Iss. 2 : pp. 282–306

Journal Article
Finite Difference/Element Method for a Two-Dimensional Modified Fractional Diffusion Equation
Advances in Applied Mathematics and Mechanics, Vol. 4 (2012), Iss. 4 : pp. 496–518

Journal Article
Characteristic Local Discontinuous Galerkin Methods for Incompressible Navier-Stokes Equations
Communications in Computational Physics, Vol. 22 (2017), Iss. 1 : pp. 202–227

Journal Article
Fourth Order Difference Approximations for Space Riemann-Liouville Derivatives Based on Weighted and Shifted Lubich Difference Operators
Communications in Computational Physics, Vol. 16 (2014), Iss. 2 : pp. 516–540

Journal Article
A Sharp α-Robust L1 Scheme on Graded Meshes for Two-Dimensional Time Tempered Fractional Fokker-Planck Equation
International Journal of Numerical Analysis and Modeling, Vol. 20 (2023), Iss. 6 : pp. 739–771

Journal Article
Discontinuous Galerkin Methods and Their Adaptivity for the Tempered Fractional (Convection) Diffusion Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 6 : pp. 839–867

Journal Article
Discontinuous Galerkin Methods and Their Adaptivity for the Tempered Fractional (Convection) Diffusion Equations
Journal of Computational Mathematics, Vol. 38 (2020), Iss. 6 : pp. 839–867

Journal Article
Finite Difference Method for Inhomogeneous Fractional Dirichlet Problem
Numerical Mathematics: Theory, Methods and Applications, Vol. 15 (2022), Iss. 3 : pp. 744–767

Journal Article
Solving Bivariate Kinetic Equations for Polymer Diffusion Using Deep Learning
Journal of Machine Learning, Vol. 3 (2024), Iss. 2 : pp. 215–244

Journal Article
Fourier Convergence Analysis for a Fokker-Planck Equation of Tempered Fractional Langevin-Brownian Motion
Numerical Mathematics: Theory, Methods and Applications, Vol. 17 (2024), Iss. 3 : pp. 751–776

Journal Article
Regularity Theory and Numerical Algorithm for the Time-Fractional Klein-Kramers Equation
Journal of Computational Mathematics, Vol. 43 (2025), Iss. 2 : pp. 257–279